RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 3, Pages 462–466 (Mi mz552)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the Trace of a Perturbed Operator Semigroup

V. E. Podolskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm552

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:3, 430–434

Bibliographic databases:

UDC: 517.94
Received: 30.01.2003

Citation: V. E. Podolskii, “On the Trace of a Perturbed Operator Semigroup”, Mat. Zametki, 75:3 (2004), 462–466; Math. Notes, 75:3 (2004), 430–434

Citation in format AMSBIB
\Bibitem{Pod04}
\by V.~E.~Podolskii
\paper On the Trace of a Perturbed Operator Semigroup
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 3
\pages 462--466
\mathnet{http://mi.mathnet.ru/mz552}
\crossref{https://doi.org/10.4213/mzm552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068811}
\zmath{https://zbmath.org/?q=an:1071.47045}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 3
\pages 430--434
\crossref{https://doi.org/10.1023/B:MATN.0000023324.51753.a9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900016}


Linking options:
  • http://mi.mathnet.ru/eng/mz552
  • https://doi.org/10.4213/mzm552
  • http://mi.mathnet.ru/eng/mz/v75/i3/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. R. S. Ismagilov, A. G. Kostyuchenko, “Perturbation of the Spectrum of a Differential Operator under a Bounded Perturbation of the Potential”, Funct. Anal. Appl., 43:3 (2009), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:306
    Full text:129
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020